# SDR DALA2021052402865

- Difficulty date: May 19, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 80,439 hours, 15,809 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Seal
- Condition: Cracked
- Location: Rudder Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 CRACK ON RUDDER FAIRING SEAL. ON 324KL PANEL. REPAIRED PER ERA 591739-14. (LP 7380111)
